# SDR CA190820015

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 70263
- Condition: Defective
- Location: Nlg
- Component: Landing Gear
- Component part number: 20020105
- Stage of operation: LD
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) AC LANDED AT AIRPORT AND AFTER TOUCH DOWN, AT AROUND 80-60 KTS, NOSE WHEEL STEERING (NWS) FAILED. AC STOPPED ON RUNWAY AND NOSE WHEEL WAS FOUND 90 DEG DEFLECTED. MAINTENANCE MANAGED TO GET THE AC OFF RUNWAY AND INTO FACILITY. BOMBARDIER, CUSTOMER RESPONSE CENTER CONTACTED FOR IN DEPTH TROUBLESHOOTING. AFTER DATA ANALYSES, THEY SUGGESTED TO REPLACE THE SERVO VALVE AND ACTUATOR ASSEMBLY. (TC# 20190820015)
